Side Effects Of OAT Consumption?
Are all the side effects of pro tb 4 / rifastar or red tb drugs, occur at night r nEvery night I sleep I will wake up and the side effects of ringing in the ears I always hear makes it difficult to sleep. R nThanks only that is my question.
Pro TB 4 is a trademark of a drug that contains rifampicin, isoniazid, pyrazinamide, and ethambutol. Where the four drugs are indicated to overcome tuberculosis or known as anti-tuberculosis drugs (OAT)
In certain people who are undergoing OAT treatment, they may experience wrong side effects such as ringing in the ears, the appearance of this complaint can generally be at any time and not necessarily at night, but because at night that tends to be more quiet then the small noises during the day not heard or distracted by other louder voices, the small voice becomes very clear at night.
Treatment for tuberculosis disease requires a long time, where the fastest is 6 months but it could be more than that if the body's response to treatment is not so optimal. So if there are any side effects when taking OAT, Yazid is advised to go back to the doctor, so he can consider giving other types of drugs or adjusting to the new dose.
May be useful